# SDR F3LA2018040400316

- Difficulty date: February 20, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N218FR
- Make and model: Airbus A320-214
- Aircraft serial: 1615
- Aircraft time: 52,395 hours, 19,956 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Part time: 52,395 hours, 19,956 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY EXIT DOOR HAS INDICATIONS OF CRACKS AT MULTIPLE RIVET LOCATIONS ON THE AFT INBD FRAME.  REMOVED AND REPLACED THE LT AFT DOOR FRAME IAW SRM 51-72-11, AND 51-42-11.
